Stopping the pill

Discussion in 'Two Week Wait' started by CupcakeGirl2, Sep 2, 2019.

  1. CupcakeGirl2

    CupcakeGirl2 Well-Known Member

    Joined:
    Aug 29, 2019
    Messages:
    113
    Likes Received:
    4
    hi ladies

    I recently stopped the pill about a week ago and I’ve been having watery brownish reddish bleeding, I did have some cramping but not that bad. Could this just be a Norma period or is it
    Possible for it to be IB? Could you ovulate stopping mid cycle? We have been BDing like crazy lately too.
     
  2. CupcakeGirl2

    CupcakeGirl2 Well-Known Member

    Joined:
    Aug 29, 2019
    Messages:
    113
    Likes Received:
    4
    Oh also I have been having the worst migraine of my life today
     
  3. Symphony7

    Symphony7 Well-Known Member

    Joined:
    Jul 13, 2013
    Messages:
    1,017
    Likes Received:
    96
    I’d say it’s withdrawal bleeding if it’s within a week.
     
  4. CupcakeGirl2

    CupcakeGirl2 Well-Known Member

    Joined:
    Aug 29, 2019
    Messages:
    113
    Likes Received:
    4
    Is that normally watery and light? With light cramping?
     
  5. Bevziibubble

    Bevziibubble Well-Known Member
    Moderator

    Joined:
    Aug 19, 2012
    Messages:
    131,052
    Likes Received:
    6,454
    It is probably withdrawal bleeding.
     
    CupcakeGirl2 likes this.
  6. CupcakeGirl2

    CupcakeGirl2 Well-Known Member

    Joined:
    Aug 29, 2019
    Messages:
    113
    Likes Received:
    4
    I also have hadn’t a horrible migraine now for days since stopping, is that normal? Will it go away?
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice